# SDR AALA202109036324

- Difficulty date: September 2, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N782AN
- Make and model: Boeing 777223
- Aircraft serial: 30003
- Aircraft time: 82,773 hours, 10,091 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Guide
- Condition: Binding
- Location: Lavator Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY LAV 2F-1R  DOOR IS DIFFICULT TO OPEN. REPLACED DOOR GUIDE PER CMM 25-45-80.
